# SDR USAA061425

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661 LBL 4 TOP SIDE OF BEAM AROUND HOLE CORRODED.  REPLACED CAP OF FLOORBEAM PER TR 53-15-01, DEFECT SIZE:  1 X 2 INCHES.
